Preface: John Christopher Turner

Aldo Peretti, Krassimir Atanassov and A. G. Shannon
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 4, 1998, Number 4, Pages 129—134
Download full paper: PDF, 465 Kb

Details

Authors and affiliations

Aldo Peretti

Krassimir Atanassov

A. G. Shannon

Related papers

Cite this paper

Peretti, A., Atanassov, K. & Shannon, A. G. (1998). Preface: John Christopher Turner. Notes on Number Theory and Discrete Mathematics, 4(4), 129-134.

Comments are closed.